MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT450
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted, give date: not applicable as lens remains implanted.Device evaluation: the product testing could not be performed as the product remains implanted in the patient¿s eye.The reported complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specifications.A search in complaint history was performed which revealed that no similar complaints have been received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation there is no indication of a product malfunction or product quality deficiency and the reported issue could not be verified.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that a zct450, 16.5 diopter intraocular lens (iol) study lens was placed at os (left eye) 113 degrees at surgery ((b)(6) 2016) and was measured at the 1 month study visit ((b)(6) 2016) at 102 degrees.It was stated that there was no patient injury.The outcome did not effect the patient's daily life activity.There was no lens repositioning done.Additional information was received, and it was learnt that the patient was doing fine as of their final study visit and exit date on (b)(6) 2016.Reportedly at that visit, the iol axis os was recorded as 116 degrees.No other information was provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
1700 east st. andrew place
santa ana CA 92705
MDR Report Key8092489
Report Number9614546-2018-01099
Device Sequence Number16550803
Product Code HQL
UDI-Device Identifier05050474602915
UDI-Public(01)05050474602915(17)200616
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/16/2020
Device Model NumberZCT450
Device Catalogue NumberZCT450U165
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date11/20/2018
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005